# SDR SWAA002489

- Difficulty date: November 29, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 25,391 hours, 23,496 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: 141A880
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND F/O P-1 WINDOW FRAME CRACKED AT UPPER OTBD CORNER. REPAIRED FRAME PER SRM.
